# SDR ABXA20150606126

- Difficulty date: June 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T221016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD INTERNAL LE AIR LOAD STRUT HAS CORROSION, AT FWD END & ON WIRE CLAMP STANDOFF, AT APPROX LES 612, INBD OF NR 9 SLAT, OTBD AUXILIARY TRACK.  R & R AIR LOAD STRUT IAW SRM 51-40-02.  SDR CORRODED, LEVEL 2, PN 114T2210-16, PART NAME RIB, SN NSN, EXACT STRINGER & WS LOCATION, FROM RT WING STATION 612.  ACFT WAS GNDED.
